Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Red rashes with hives toddler

Premium Questions

Dr. Kakkar S. MD

and continuously applying calamine lotion after sometime or so (that s a big relief from itching). But this hive has partly spread to right ear as well now (similar to left ear redness ) and have covered the... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.    Muhammad Sareer Khalil MD

I have had a rash/ hives for a week now. I initially had an acne break out under my arms (not sure if related) then I had a rash, red bumps that are dry and itichy. I seemed to get better with... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Kakkar S. MD

. Here are some pictures of the rash. Some tiny and not red, some are. And he did play with some goldfish ...Hi, I just noticed some rash on my 4 years old son this morning. There wasn't anything... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Michelle Gibson James MD

I have a bad rash on my legs. Red itchy hives . I was taking Amoxicillin that my dentist prescribed. I noticed the rash about 1 week after starting the antibiotic. I haven't seen my doctor..I... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Ronald Schubert MD

I think I have hives . My chin is red my skin is blotchie red. ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)

Public Forum Discussions

Dr.  Sumanth Amperayani MD

My daughter is 9 months old, about a day ago a bunch of red dots started to cover her body, like hives , she doesn t have a fever and they don t seem to bother her she hasn t scratched at them at all ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr.  Sumanth Amperayani MD

My daughter is 9 months old, about a day ago a bunch of red dots started to cover her body, like hives , she doesn t have a fever and they don t seem to bother her she hasn t scratched at them at all ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr.       Honey Arora MD

. The other day it looked as if I had diaper rash. Darker red slightly raised sections appear ...I broke out in hives and welts after taking Tricor for 5 days. I discontinued the medication 5 days ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.  Shinas Hussain MD

I have been getting red large bite like hives on my arms about every 2 weeks. They are very itchy and go away within a few days but not I have a rash on the top of my nose that looks like a burn ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Harshit Bhachech MD

good recovery in spite of his many health issues. Right now the primary health issue is a heavy rash that could be identified as Hives, the little red bumps on his chest, neck, arms and legs turn into... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)

Mobile Questions and Answers

Dr. Ganesh MD

it is a kind of skin rash notable for pale red and raised, itchy bumps. Hives also cause a burning or stinging sensation. Hives are caused by allergic reactions - good luck

Dr. Kakkar S. MD

Hello Seems to me that you are experiencing Hives/Urticaria. I would suggest an OTC oral antihistamine e.g cetrizine 10mg once daily for a week. A topical soothing lotion e.g calamine can be used to soothe the...

Dr.  Laxmikant Soni MD

Hello , It can be either allergic rash or venous thrombophlebitis. Start chlorpheniramine with injection dexamethasone if needed. Visit a dermatologist if needed. Thanks Vote a thanks